# SDR DXTA20082973

- Difficulty date: March 30, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N892QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258592
- Aircraft time: 4,027 hours, 2,805 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Failed
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES ARE VERY MUSHY AND GO TO THE FLOOR.  INSPECTED SYSTEM FOR LEAKS NONE NOTED. PERFORMED OPS CHECK ALL CHECK GOOD BLEED BRAKE SYSTEM AND PERFORM TAXI CHECK ALL CHECK GOOD. ALL WORK IAW MM 32-40-00.
